# SDR SWAA2017082115822

- Difficulty date: August 6, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 66,237 hours, 38,978 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 141A9025
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 259, STR 8L.  R&R STRINGER CLIP IAW DWG AND SRM.
